# SDR CHIR2015090102057

- Difficulty date: August 28, 2015
- Submitted: September 1, 2015
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: P2CHJ
- Make and model: Boeing 234
- Aircraft serial: MJ022
- Aircraft time: 23,548 hours
- Engine: Lyc AL5512
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bolt
- Part number: BACB30US612
- Condition: Cracked
- Location: Aft Trasmission
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF COMPONENT IT WAS NOTICED THERE IS SEVERE SCUFFING ON BOTH THE SPIRAL BEVEL RING GEAR AND THE SPIRAL BEVEL PINION GEAR.  AT DISASSEMBLY, 2 BOLTS WERE FOUND CRACKED AFTER FAILING TORQUE CHECK ON WING.  THIS BOLTED JOINT HAS NOT HAD THE UPDATED TORQUE APPLIED SINCE ITS LAST SHOP VISIT.
